# SDR CALA0200566

- Difficulty date: November 26, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 25,495 hours, 13,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: W/S Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/8" CRACK IN SKIN OF CO-PILOT'S WINDSHIELD POST AT UPPER R/H CORNER. A DOUBLER WAS INSTALLED IAW SRM 53-10-01.
